What a Week that Was When?

Posted 2010.10.26 22.00 in Life On Drugs

Time is speeding up and slowing down again. It seems like there’s all the time in the world, then I blink and a week has gone by.

And what a week! Or what a fortnight! It’s been a tumultuous week or two. I don’t remember if I’ve mentioned some of this stuff yet or not – short term memory is affected.

It all started when I got really low on my brain meds. See, the shrink had got me on these two drugs, cryptospam and wellbutrin. He’d give me a perscription that would last just long enough till the next time I’d see him, then he’d give me more.

Only this time, the staff lost my appointment, and the soonest they could schedule a new one was 6 weeks later. I’m like, well not only does that suck, but I’m going to run out of meds. He was very specific about me not missing even one dose. And they’re like, …

Literally – they had no comment. So I asked, could he contact the pharmacy and send in a renewal? Then they say, no that isn’t how it works. Go to the pharmacy and have them contact the doctor, that’s how it works.

So when I’m ready to need more, I go to the pharmacy and let them know and they fax the paperwork in. No worries. A few days later I run out, and go in, and ask for the renewal and they haven’t heard from the doctor yet. They fax it again. I leave.

Come back again a few days later. No word. They call. Can’t get through. I call. The staff don’t answer phones there, you have to leave a message, which they will ignore then call you back a day or two later and ask what you wanted. At one point the pharmacist gave me a couple pills, enough to get through the weekend, since we were all pretty sure things would be resolved soon.

A few days later, the resolution was still forthcoming.

Withdrawal from these drugs is totally fucked up. Not only do I get the original depression picking up strength again, but there’s the dizziness, the tinnitus is louder than ever, there’s the twitchiness, the inability to sleep, the tiredness, the general brain malfunctioning, the ‘intense and disturbing dreams’, the ‘suicidal ideation’, and the dizziness.

I did finally get to see him yesterday. The doctor that is. He was fucking clueless – he didn’t know that there’d been any problem. The pharmacy faxed the forms like 3 times, called once or twice (that I know of) and it seems like the reception staff are complete fucking retards. The doctor was only aware of the one form he got a couple days ago which he faxed back. The staff never told him about any of the problems.

I sure as hell did though. Told him what hell those ditzy fucks at the front desk had been putting me through and that at this point I didn’t want the drugs and wouldn’t be coming back. From what he said, the staff aren’t his – he doesn’t pay them. They’re supplied by the hospital and he doesn’t even get the same ones from one day to the next. So they’re completely clueless about him and his patients, they have no accountability, and no reason to give a flying fuck about any of the people whos health they are affecting.

I wish them all a prolonged bout of brain and ass cancer, followed by a lonely and agonizing death.

Phew.

Now that I have that out of my system, with any luck the last of the drug withdrawal will also leave my system in the next week or four. (I read that it can take as much as a month or more.)

Anyhow, the doctor said he thinks I’m making a bad decision about leaving his care and dropping the drug therapy completely. But he didn’t actually apologize for the shit-lousy experience I’d had, and when I suggested he take the problem up with whoever is incharge of those dumb cunts at his reception desk, he just said there was nothing he could do about it. So fuck him, fuck the hospital, fuck the drugs, and fuck the whole damn system.

Sorry I thought I had that out of my system already.

Leave a Comment